UNIGE document Scientific Article
previous document  unige:12142  next document
add to browser collection

Convergence of a class of runge-kutta methods for differential-algebraic systems of index 2

Published in BIT Numerical Mathematics. 1993, vol. 33, no. 1, p. 137 - 150
Abstract This paper deals with convergence results for a special class of Runge-Kutta (RK) methods as applied to differential-algebraic equations (DAE's) of index 2 in Hessenberg form. The considered methods are stiffly accurate, with a singular RK matrix whose first row vanishes, but which possesses a nonsingular submatrix. Under certain hypotheses, global superconvergence for the differential components is shown, so that a conjecture related to the Lobatto IIIA schemes is proved. Extensions of the presented results to projected RK methods are discussed. Some numerical examples in line with the theoretical results are included.
Stable URL https://archive-ouverte.unige.ch/unige:12142
Full text

179 hits

0 download


Deposited on : 2010-10-19

Export document
Format :
Citation style :